# SDR AU990419

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE FAILED WITH AN EXPLOSIVE SOUND AND SPARKS FROM THE EXHAUST.   INITIAL INVESTIGATION REVEALED EXTENSIVE DAMAGE TO THE POWER SECTION.
